MathSciNet Relay Station
MathSciNet bibliographic data
MR1773055 (2001d:70031) 70K40 (34C15 70K50 70L05 76B99)
Jiang, C.; Troesch, A. W.; Shaw, S. W. Capsize criteria for ship models with memory-dependent hydrodynamics and random excitation. The nonlinear dynamics of ships. R. Soc. Lond. Philos. Trans. Ser. A Math. Phys. Eng. Sci. 358 (2000), no. 1771, 1761–1791.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement